MathSciNet Relay Station
MathSciNet bibliographic data
MR1297948 (95f:35194) 35Q30 (35B40)
Dobrokhotov, Sergeĭ Yu.; Shafarevich, Andreĭ I. Some integral identities and remarks on the decay at infinity of the solutions to the Navier-Stokes equations in the entire space. Russian J. Math. Phys. 2 (1994), no. 1, 133–135.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement